MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT
Model Number 350-12-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 350-22-62, (b)(4) tibial insert fb sz 2 rt 12mm.350-02-02, (b)(4) talar implant sz 2 rt.350-10-03, (b)(4) ankle sz 3 locking clip.
 
Event or Problem Description
Approximately 2.5 years postop the initial right ankle implant, this (b)(6) y/o female patient experienced tibial loosening and was revised.Patient has a history of post traumatic arthritis, osteoporosis, and hypertension.Patient is doing well now.Removal of vantage implant.No other information available as revision was completed out of the clinical study.Device is not returning.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 3 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11323996
Report Number1038671-2021-00039
Device Sequence Number3248129
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-03
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight94